REAL

Analytical investigation for modified Riemann-Liouville fractional Equal-Width equation types based on (G'/G)-expansion technique

Karaman, Bahar (2020) Analytical investigation for modified Riemann-Liouville fractional Equal-Width equation types based on (G'/G)-expansion technique. Miskolc Mathematical Notes, 21 (1). pp. 219-227. ISSN 1787-2413

[img]
Preview
Text
3186.pdf

Download (994kB) | Preview
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Depositing User: Kotegelt Import
Date Deposited: 27 Jul 2020 07:43
Last Modified: 27 Jul 2020 07:43
URI: http://real.mtak.hu/id/eprint/111762

Actions (login required)

Edit Item Edit Item